MAUDE Adverse Event Report: AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE

AERIN MEDICAL INC. RHINAER STYLUS; RADIOFREQUENCY PROBE
Model Number FG1393
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Epistaxis (4458)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was treated with rhinaer.No issues during the procedure.No bleeding.One week post-procedure patient's family member called ent office reporting a significant bleed.Office instructed patient to report to er.Ent was at hospital at the time and treated the patient.Patient had bleeding on the left side.Packing applied to control bleeding.Patient required transfusion of 2-3 units of blood.Hemoglobin count returned to 9.Packing was left in place for 3-4 days and the patient was discharged home.Anticoagulant therapy was stopped (plavix).Five to six days later, the right side started to bleed.The patient presented to the er.Packing was placed but bleeding was not controlled.Ent took the patient to the or.Bleeding was at the spa below the middle turbinate attachment.Bleeding was controlled with cautery.A soft pack was left in place for a couple days.At time of report, it has been 2 months and the patient has had no further issues.
 
Additional Manufacturer Narrative
None.

Brand Name
RHINAER STYLUS
Common Device Name
RADIOFREQUENCY PROBE
Manufacturer (Section D)
AERIN MEDICAL INC.
2565 leghorn st.
mountain view CA 94043
Manufacturer (Section G)
AERIN MEDICAL SINGAPORE PTE. LTD.
60 albert street #16-01
singapore 18996 9
SN   189969
Manufacturer Contact
shannon scott
2565 leghorn st.
mountain view, CA 94043
5122219956
MDR Report Key20401920
Report Number3011625895-2024-00011
Device Sequence Number3579726
Product Code GEI
UDI-Device Identifier08886479300238
UDI-Public08886479300238
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K221907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG1393
Device Catalogue NumberCAT1394
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2024
Initial Report FDA Received Date10/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale